# SDR 2008FA0000402

- Difficulty date: June 30, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON AFT CABIN FLOORBEAM, BS947, RBL 5 TO LBL5. S/O 245009, N/R 26378 (K)
